# SDR Z4TA20050002

- Difficulty date: September 19, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N95KM
- Make and model: Beech 58
- Aircraft serial: TH1315
- Aircraft time: 4,246 hours
- Engine: Cont IO550B
- Engine time: 1,401 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Housing
- Part number: 537296
- Condition: Cracked
- Location: Rt Engine
- Part time: 1,401 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ABNORMAL OIL LOSS FOR RIGHT ENGINE.  ALSO, OIL TRAIL ON LOWER RT WING.  UPON INSPECTION, FOUND NR 6 CYLINDER FORWARD PUSH ROD HOUSING CRACKED, ALLOWING OIL TO DRAIN INTO LOWER COWL.  REPLACED PART.
